Ask a doctor

Under Eye Hollow from Dysport, What Can I Do?

I had dysport 2 weeks ago and now have puffy eyelids (looks like extra skin or "hooding") and dark hollows under my eyes. People keep saying I look sad and tired. I noticed my smile is different and when I try to smile, my cheeks puff out and it causes a crevice at the corner of my eyes which is making them look swollen and hollowed. This is the 5th time I've been injected, but is the most I ever got. Please help!

Doctor Answers (5)

Dysport

+1

Make sure to follow-up with your injector regarding the results that you are experiencing and discuss changes for future treatments so that you decrease the unwanted results.


Seattle Facial Plastic Surgeon
5.0 out of 5 stars 137 reviews

Under Eye Hollow from Dysport

+1

Thank you for your question. Make your injector aware of these side effects so they can change your treatment plan and individualize the injections based on this response. These temporary effects will improve was as the effects of Dysport diffuse. Be certain to be under the supervision of a board certified dermatologist or plastic surgeon with expertise in injectables for an evaluation and for the safest and most effective treatments. I hope this helps.

Dysport reactions

+1

Dear mdnpt,

-From your description, it sounds like Dysport may have been injected too low in the forehead and too low around the eyes

-Thankfully, these issues will be temporary and will start resolving as the Dysport wears off

-It is difficult to advise you any further without knowing exactly how much was injected and where it was injected, but in the end it should all be fine and let time heal these issues.

Best,

Nima Shemirani

Nima Shemirani, MD
Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 24 reviews

You might also like...

Puffy eyelids and hollow appearance under the eyes following Dysport

+1

I'm very sorry to hear about your experience following the injections. A few things would need to be considered before coming to any conclusions about the cause of your issues.


1) Where was the Dysport injected? Depending on where the injections were, they may or may not contribute to the the symptoms you are experiencing.
2) Were there any other circumstances that may have lead to your issues, such as injections of filler or any other treatments?
3) Have you ever had a negative reaction to Dysport or Botox in the past?
4) Do you have any allergies associated with any components of the Dysport?

The typical side effects of Dysport may include:


1) Bruising
2) Headaches
3) Eyelid ptosis
4) An expressionless appearance - (if too much is injected, or the injections are not performed properly)
5) Minor swelling

When the muscles around the eye move, they are also “pumping” out excess fluid.  In some people, paralyzing these muscles with Dysport can cause fluid to build up around the eye. 

 

A little bit more information about the circumstances leading up to your reaction would be necessary to provide any additional advice. I would recommend following up with your physician who performed the injections. Thanks and good luck!

Dysport and hollow droopy eyes?

+1

Firstly, I do not think that Dysport would have made your eyes look hollow underneath. I can not think of how that would happen although there are no photos so I might not be understanding what you are saying. Drooping can be of the lid itself or a lowering of the forehead causing a heavy look. I have never seen both eyelids droop at once but it is possible.I have seen brow lowering on both sides. Both of these have different causes. Would you be able to send photos? 

Jo Herzog, MD
Birmingham Dermatologist
5.0 out of 5 stars 12 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.